MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 6 FR 90CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 6 FR 90CM; CATHETER, FLOW DIRECTED
Model Number IPN000084
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
The report states that "the balloon did not inflate properly during use.Therefore, the catheter was replaced with another kit of the same lot to complete the procedure.The user flushed the catheter but did not perform the inflation test before use." additional information states that the secondary catheter was inserted at the same insertion site.No report of patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint that the "balloon did not inflate properly during use" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.The reported complaint will be monitored for any developing trends.Additionally, according to the event details, the user "did not perform the inflation test before use".As a result, an in-service has been requested to review the instructions for use (ifu) with the customer.

Brand Name
CATH PKGD: BERMAN 6 FR 90CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15600639
Report Number3010532612-2022-00406
Device Sequence Number2236826
Product Code DYG
UDI-Device Identifier00801902002280
UDI-Public00801902002280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberIPN000084
Device Catalogue NumberAI-07136
Device Lot Number16F22F0048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown